Toggle Main Menu Toggle Search

Open Access padlockePrints

Groups with context-free conjugacy problems

Lookup NU author(s): Professor Sarah Rees, Dr Claas Roever


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Holt D, Rees S, Roever C

Publication type: Article

Publication status: Published

Journal: International Journal of Algebra and Computation

Year: 2011

Volume: 21

Issue: 1-2

Pages: 193-216

Print publication date: 01/02/2011

Date deposited: 04/01/2012

ISSN (print): 0218-1967

ISSN (electronic): 1793-6500

Publisher: World Scientific Publishing Co.


DOI: 10.1142/S0218196711006133


Altmetrics provided by Altmetric